Vol. 13, No. 3, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Chapter IV, from Solvability of groups of odd order, Pacific J. Math., vol. 13, no. 3 (1963

Walter Feit and John Griggs Thompson

Vol. 13 (1963), No. 3, 845–942
Mathematical Subject Classification
Primary: 20.40
Secondary: 20.25
Milestones
Published: 1 September 1963
Authors
Walter Feit
John Griggs Thompson